Translator Disclaimer
July 2016 A note on the value distribution of $f^1(f^{(k)})^n$
Yan Jiang, Bin Huang
Hiroshima Math. J. 46(2): 135-147 (July 2016). DOI: 10.32917/hmj/1471024945

Abstract

Let $f$ be a transcendental meromorphic function in the complex plane $\mathbf{C}$, and a be a nonzero complex number. We give quantitative estimates for the characteristic function $T(r,f)$ in terms of $N(r,1/( f^1(f^{(k)})^n-a))$, for integers $k$, $l$, $n$ greater than 1. We conclude that $f^1(f^{(k)})^n$ assumes every nonzero finite value infinitely often.

Citation

Download Citation

Yan Jiang. Bin Huang. "A note on the value distribution of $f^1(f^{(k)})^n$." Hiroshima Math. J. 46 (2) 135 - 147, July 2016. https://doi.org/10.32917/hmj/1471024945

Information

Received: 8 May 2014; Revised: 15 October 2014; Published: July 2016
First available in Project Euclid: 12 August 2016

zbMATH: 1355.30030
MathSciNet: MR3536992
Digital Object Identifier: 10.32917/hmj/1471024945

Subjects:
Primary: 30D35

Rights: Copyright © 2016 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.46 • No. 2 • July 2016
Back to Top